# SDR A6WA201141087

- Difficulty date: October 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD CENTER HINGE ARM FLAP FAIRING GUIDE CRACKED, R & R.
